Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Poststreptococcal reactive arthritis, wbc and mcv not normal, side effects of methotrexate

I have been diagnosed with post streptococcal reactive arthritis recently. I have been dealing with it for 4 months now. My blood counts are still not right. My WBC as of Friday is 11.8 and mcv 92. My esr just finally went to normal range. I was told I need to go on methotrexate and want to know what the side affects are.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello Nef,

Welcome here on hcm.
As you are suffering from rheumatoid arthritis so this medicine is prescribed to you.
It is most effective in this crippling disease.
So a doctor has to weigh its effects and side effects against your body condition.
So leave this decision on your doctor and live a good possible life expected with modern medicines.

Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor